| Model Number |
10S06TWC |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number was provided and a lot history review was performed.The sample was not returned to bd for evaluation.Therefore, the investigation of the reported malfunction is inconclusive.Based upon the information provided, the definitive root cause is unknown.The device was labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 10s06twc eptfe vascular graft allegedly experienced a material tear.This information was received from one source.This malfunction did involve a patient with no reported patient injury.The patient's age, weight, and gender were not provided.
Additional Manufacturer Narrative
H10: the lot number was provided and a lot history review was performed.The original sample was not returned to bd for evaluation but representative sample was received and evaluated.The investigation is inconclusive as the condition of the original sample cannot be determined.Based upon the available information, the definitive root cause is unknown.The device was labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description